# SDR ASAA2018041324309

- Difficulty date: April 13, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 59,587 hours, 23,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED AND REPLACED THE WEB IAW SRM 51-40-02-0G-0.
